Kummer’s lemma for -extensions over totally real number fields
Acta Arithmetica (1997)
- Volume: 81, Issue: 1, page 37-44
- ISSN: 0065-1036
Access Full Article
topHow to cite
topReferences
top- [1] J. Coates, p-adic L-functions and Iwasawa's theory, in: Algebraic Number Fields, Durham Symposium, 1975, A. Fröhlich (ed.), Academic Press, London, 1977, 269-353.
- [2] P. Colmez, Résidu en s = 1 des fonctions zêta p-adiques, Invent. Math. 91 (1988), 371-389. Zbl0651.12010
- [3] R. Greenberg, On the structure of certain Galois groups, Invent. Math. 47 (1978), 85-99. Zbl0403.12004
- [4] K. Iwasawa, On -extensions of algebraic number fields, Ann. of Math. 98 (1973), 246-326.
- [5] R. W. K. Odoni, On Gauss sums , Bull. London Math. Soc. 5 (1973), 325-327. Zbl0269.10020
- [6] W. Sinnott, On p-adic L-functions and the Riemann-Hurwitz genus formula, Compositio Math. 53 (1984), 3-17. Zbl0545.12011
- [7] L. C. Washington, Units of irregular cyclotomic fields, Illinois J. Math. 23 (1979), 635-647. Zbl0427.12004
- [8] L. C. Washington, Introduction to Cyclotomic Fields, Grad. Texts in Math. 83, Springer, New York, 1982.
- [9] L. C. Washington, Kummer's lemma for prime power cyclotomic fields, J. Number Theory 40 (1992), 165-173. Zbl0746.11043
- [10] A. Wiles, The Iwasawa conjecture for totally real fields, Ann. of Math. 131 (1990), 493-540. Zbl0719.11071